Mississippi, 2019Tornado and Flash Flooding in Mississippi, July 14, 2019
July 14, 2019 · NWS JAN · 16 events in 6 counties and zones
Hurricane Barry made landfall in Louisiana and quickly weakened to a tropical storm as it moved inland across the region. The storm brought severe storms and flash flooding to the region on July 14th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $73,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Hurricane Barry made landfall in Louisiana and quickly weakened to a tropical storm as it moved inland across the region. The storm brought severe storms and flash flooding to the region on July 14th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 13, 11:35 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 13, 11:35 PM CST, 1 hour 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1235 AM CDT Sun Jul 14 2019
.UPDATE...
Updated for 06Z aviation discussion
&&
.AVIATION...
06Z TAF discussion:
Broad areas of SHRA continue to spread across the region in
association with Tropical Storm Barry. MVFR (to as low as IFR)
ceilings exist across much of the area, and this will continue to
be the case through the TAF period as Barry slowly lifts northward
across LA. Periods of +RA within rain bands associated with Barry
may bring temporary visibility reductions as well. SE/E winds will
be gusty at times, particularly across the ArkLaMiss Delta and
closer to the center of the system around HEZ. /DL/
&&
.DISCUSSION...
Regional radars showed Tropical Storm Barry spinning over south
central Louisiana. Drier air wrapping into the system has limited
heavy rainfall amounts thus far over our CWA but, local radars
did show a band of convection over our southeast zones extending
north into central Mississippi that was producing heavy rainfall
rates. In addition a few rotating cells within this band will
continue to bring the threat of brief tornadoes. The strongest
wind gusts are expected to be across our southwest where a Wind
Advisory will remain in place. Additional heavy banded
precipitation may develop toward morning and may result in flash
flooding so the Flash Flood Watch will also remain in effect
through Sunday. /22/
Prior discussion below:
Tonight through Monday: Barry continues to inch northward along
the LA coast this afternoon with this trend expected to continue
tonight. The onshore fetch has finally become moist enough to
overcome the ambient dry air for showers to begin making it to the
ground. Most of the precipitation so far has been light, but some
heavier bands appear poised to move into southeast portions of
the forecast area this evening. As a whole, with the slow
northward speed of Barry, the widespread heavy rain will be slow
to move into the region with the axis of heaviest rain staying
relatively close to eventual track near and along the MS river. It
is in this area where 6 to 10 inches will be possible and
flooding will be most likely.
Strong shear will continue to persist across the area as long as
Barry is nearby, but limited instability has kept substantially deep
convection in check today with the best rotating showers closer to
the coast. While the best instability tonight will stay closer to
the center of Barry, limited heating will see the instability
increase over a larger area Sunday. This should enable a broader
tornado threat than what occurs tonight.
While the remnants of Barry will lift out to the north and northeast
Sunday night into Monday, trailing convergent axis will keep
corridor of heavy rain continuing over western and northwestern
portions through Monday morning with precipitation finally tapering
off from the south Monday afternoon./GG/
Monday night through Friday: With Barry as a remnant low over
Arkansas, there will still be some residual rain falling over the
western and northwestern parts of our region on Monday night. At
this time, there could still be some heavy rainfall with PW values
still in the 2 inch range. Warm, tropical air will continue to
lift into the system through Tuesday which will support the
presence of scattered showers and storms over the ArkLaMiss
through then. The low will slowly lift to the north- northeast
Monday night and Tuesday and eventually become integrated into the
mid-level ridge. Wednesday and beyond, the atmosphere will return
to normal summer-time conditions with a broad ridge over the
central US. High temperatures will return to the low 90s with
dewpoints in the low 70s. Heat indices will be back up 100 degrees
by late next week. /10/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 72 78 72 83 / 64 82 90 81
Meridian 73 82 73 84 / 54 84 79 69
Vicksburg 73 76 74 83 / 84 88 93 85
Hattiesburg 73 81 72 83 / 72 90 78 69
Natchez 72 77 73 83 / 90 90 86 85
Greenville 73 76 72 81 / 68 91 94 85
Greenwood 73 78 73 81 / 74 90 94 88
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
072>074.
Wind Advisory until 10 AM CDT this morning for MSZ059>061.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
Wind Advisory until 10 AM CDT this morning for LAZ023>026.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&
DL/22/GG/10Hazardous weather outlook, Jul 13, 3:12 PM CST, 10 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
412 PM CDT Sat Jul 13 2019
ARZ074-075-MSZ018-019-025>029-034>037-042>044-049>052-055>058-
064>066-142115-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Washington-Humphreys-Holmes-Attala-Yazoo-
Madison MS-Leake-Rankin-Scott-Newton-Lauderdale-Simpson-Smith-
Jasper-Clarke-Jefferson Davis-Covington-Jones-
412 PM CDT Sat Jul 13 2019
This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, north
central Mississippi, northwest Mississippi, south central
Mississippi, and southeast Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday
FLOODING
THREAT...Elevated
TIMING...Tonight through Sunday
Tonight through sunday, isolated severe thunderstorms capable of
producing tornadoes and damaging wind gusts are possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Tonight through sunday, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.
(https://www.weather.gov/images/jan/graphicast/1.png)
Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.
(https://www.weather.gov/images/jan/graphicast/2.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.
MSZ030>033-038-039-045-046-142115-
Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-
412 PM CDT Sat Jul 13 2019
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.
.DAY ONE...Tonight and Sunday
FLOODING
THREAT...Elevated
TIMING...Tonight through Sunday
Tonight through sunday, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.
(https://www.weather.gov/images/jan/graphicast/1.png)
Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.
(https://www.weather.gov/images/jan/graphicast/2.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.
LAZ007>009-015-016-025-MSZ040-041-047-048-053-054-062-063-142115-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas-
Issaquena-Sharkey-Warren-Hinds-Claiborne-Copiah-Lincoln-Lawrence-
412 PM CDT Sat Jul 13 2019
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi,
southwest Mississippi, and west central Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday
FLOODING
THREAT...Significant
TIMING...Tonight through Sunday
Tonight through sunday, isolated severe thunderstorms capable of
producing tornadoes and damaging wind gusts are possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Tonight through sunday, widespread flash flooding is likely and
significant flooding is possible. Many roads could be flooded or
closed and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.
(https://www.weather.gov/images/jan/graphicast/1.png)
Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.
(https://www.weather.gov/images/jan/graphicast/2.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.
LAZ023-024-026-MSZ059>061-142115-
Franklin LA-Catahoula-Concordia-Jefferson-Adams-Franklin MS-
412 PM CDT Sat Jul 13 2019
This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday
FLOODING
THREAT...Significant
TIMING...Tonight through Sunday
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight through Sunday
Tonight through sunday, isolated severe thunderstorms capable of
producing tornadoes and damaging wind gusts are possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Tonight through sunday, widespread flash flooding is likely and
significant flooding is possible. Many roads could be flooded or
closed and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.
(https://www.weather.gov/images/jan/graphicast/1.png)
Tonight through sunday, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.
(https://www.weather.gov/images/jan/graphicast/1.png)
Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.
(https://www.weather.gov/images/jan/graphicast/2.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.
MSZ072>074-142115-
Marion-Lamar-Forrest-
412 PM CDT Sat Jul 13 2019
This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.
.DAY ONE...Tonight and Sunday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Sunday
FLOODING
THREAT...Elevated
TIMING...Tonight through Sunday
Tonight through sunday, severe thunderstorms capable of producing
tornadoes and damaging wind gusts are possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Tonight through sunday, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday
Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.
(https://www.weather.gov/images/jan/graphicast/1.png)
Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.
(https://www.weather.gov/images/jan/graphicast/2.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.
10
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.
*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.
*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
due to sustained winds over 35 mph and potential wind gusts
greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
to sustained winds ranging from 25 to 35 mph and potential for
wind gusts over 40 mph. Travel will also be difficult for those
in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Tropical page...
https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...
Current Watches and Warnings...
https://www.weather.gov/jan/safe_HeavyRain
Observed Precipitation Images...
https://www.weather.gov/jan/precipmaps
River Forecast Center...
https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 13, 8:21 PM CST, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
921 PM CDT Sat Jul 13 2019
MSZ063>065-072-073-140245-
Lawrence MS-Jefferson Davis MS-Covington MS-Lamar MS-Marion MS-
921 PM CDT Sat Jul 13 2019
...A STRONG THUNDERSTORM WILL AFFECT MARION...EASTERN LAWRENCE...WEST
CENTRAL COVINGTON...WESTERN LAMAR AND JEFFERSON DAVIS COUNTIES UNTIL
945 PM CDT...
At 921 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbia, moving north at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Morgantown around 930 PM CDT.
Improve and Goss around 935 PM CDT.
Bunker Hill and Society Hill around 940 PM CDT.
Carson around 945 PM CDT.
Other locations impacted by this storm include Bassfield and Silver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3107 8984 3108 8992 3113 8994 3113 8995
3168 9010 3172 8967 3100 8947 3100 8950
3101 8950 3101 8955 3100 8955 3100 8983
TIME...MOT...LOC 0221Z 181DEG 34KT 3124 8980
JMEvent by event
9 thunderstorm wind, 5 flash flood, 1 strong wind, 1 tornado. Local standard time, as filed.
Strong Wind, Adams
- When
- July 14, 1:30 AM CST
- Where
- Adams forecast zone
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.483, -91.353 (the zone’s center; the record gives no point)
Numerous trees were blown down across Adams County, including along Cranfield, Palestine, Lower Woodville, and Pinemount roads as well as Old Highway 84 and Dumas Drive.
Thunderstorm Wind, Lamar
- When
- July 14, 3:30 AM CST
- Where
- Lamar County, 1.37 mi WNW of North Lumberton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.040, -89.440
Tree debris and power lines downed on US 11 at Seneca Road.
Thunderstorm Wind, Jones
- When
- July 14, 4:24 AM CST
- Where
- Jones County, 1.82 mi NE of Moselle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 31.520, -89.260
Multiple trees were blown down at the intersection of Josh Road and Moselle Oak Grove Road.
Thunderstorm Wind, Jones
- When
- July 14, 4:30 AM CST
- Where
- Jones County, 2.95 mi W of (Pib)pine Belt Rgnl
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 31.470, -89.380
A tree was blown down on Abner Bryant Road.
Flash Flood, Hinds
- When
- July 14, 4:54 AM CST to 6:10 AM CST
- Where
- Hinds County, 0.69 mi S of West Jackson to 0.87 mi S of West Jackson
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 32.310, -90.200
Flooding occurred on Monument Street, where a car was pulled from the water.
Thunderstorm Wind, Forrest
- When
- July 14, 5:25 AM CST
- Where
- Forrest County, 1.78 mi NNE of Macedonia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.404, -89.170
Trees were blown down on Walters Road near Macedonia Road.
Tornado, Forrest
- When
- July 14, 5:25 AM CST to 5:27 AM CST
- Where
- Forrest County, 2.41 mi NNW of Macedonia to 2.81 mi NNW of Macedonia
- Rating
- EF0
- Path length
- 0.48 mi
- Path width
- 25 yd
- Property damage
- $3,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.412, -89.196
This brief tornado touched down near Jeffcoat Road, and tracked to the northeast before lifting around Eastabuchie Road. Damage was mostly due to broken tree branches or larger hardwood tree limbs. Winds were estimated at 70 mph.
Flash Flood, Jones
- When
- July 14, 6:18 AM CST to 9:00 AM CST
- Where
- Jones County, 0.72 mi ENE of Soso to 0.87 mi NE of Soso
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 31.753, -89.258
Water covered Feed Mill Road.
Flash Flood, Lamar
- When
- July 14, 6:45 AM CST to 4:00 PM CST
- Where
- Lamar County, 1.38 mi N of Purvis to 1.35 mi N of Purvis
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 31.170, -89.420
Street flooding occurred near the intersection of Old Highway 11 and Central Industrial Row just north of Purvis.
Flash Flood, Forrest
- When
- July 14, 7:24 AM CST to 11:00 AM CST
- Where
- Forrest County, 0.18 mi ESE of Petal to 0.4 mi SE of Petal
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 31.349, -89.267
Jackson Avenue was closed in the city of Petal due to about 2 feet of water on the street.
Thunderstorm Wind, Lamar
- When
- July 14, 10:09 AM CST
- Where
- Lamar County, 3.74 mi WNW of Lumbertn Bass Mem Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.047, -89.535
Trees were blown down on Nursery Road.
Thunderstorm Wind, Lamar
- When
- July 14, 10:34 AM CST
- Where
- Lamar County, 2.65 mi W of Wardwell Station
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.331, -89.415
Trees were blown down on Courtland Drive.
Thunderstorm Wind, Lamar
- When
- July 14, 10:42 AM CST
- Where
- Lamar County, 1.5 mi SSE of Purvis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.130, -89.410
Trees downed on Highway 11 near Purvis.
Thunderstorm Wind, Lamar
- When
- July 14, 10:42 AM CST
- Where
- Lamar County, 1.34 mi SSE of Wardwell Station
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.312, -89.362
Trees were blown down on Beechwood Drive.
Thunderstorm Wind, Franklin
- When
- July 14, 11:16 AM CST
- Where
- Franklin County, 4.1 mi WSW of Little Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 31.370, -90.790
A power line was blown down off of US Highway 98.
Flash Flood, Jones
- When
- July 14, 3:15 PM CST to 6:00 PM CST
- Where
- Jones County, 1.3 mi SSW of Laurel to 1.25 mi SSW of Laurel
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.683, -89.140
Flash flooding occurred on Leontyne Price Boulevard between I-59 and Home Street. Home Street was flooded from Leontyne Price Boulevard to South Magnolia Street.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in Florida, July 14 to 15, 20195 deaths · 4 events
- Lightning Strike in Colorado, July 14, 20191 death · 1 injured · 1 event
- Flash Flood and Hail in Minnesota, July 14, 2019$105,000 · 2 in hail · 20 events
- Flash Flooding and Flood in Kentucky, July 14 to 18, 2019$80,000 · 53 kt wind · 7 events
- Hail and Damaging Winds in Montana, July 14 to 15, 20191.25 in hail · 23 events
- Damaging Winds in Illinois, July 14, 2019$27,000 · 66 kt wind · 2 events
- Hail in South Dakota, July 14, 20192 in hail · 11 events
- Damaging Winds in Montana, July 14, 201968 kt wind · 11 events
- Damaging Winds in North Dakota, July 14 to 15, 201967 kt wind · 8 events
- Flash Flood and Hail in Minnesota, July 14, 20191.5 in hail · 7 events
- Hail and Damaging Wind in North Dakota, July 14, 20191.5 in hail · 6 events
- Flash Flood and Flood in South Dakota, July 14 to 15, 20191 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 858825, 845481, 845778, 845779, 845442, 845780, 845790, 845454, 845465, 845476, 845782, 845783, 845784, 845786, 845788, 845478.